... leaving the wound?
7 Jul 2010
It may be but I would call the doctor if it continues much longer than a day or so no longer than two. Does it have a foul odor to it? If it does please call the doctor in charge of the infection it could be worse than when it was originally diagnosed. Good luck and hope it heals soon. marjorie zych
8 Jul 2010
The best way to care for a burn is to scrub it clean with betadine solution and soft brush. Then apply a liberal amount of the silvadene cream, cover with sterile gauze. Do this at least 3 times per day. If the "seeping" does not subside, seek medical attention asap. Good luck to you.
13 Oct 2011
Please consult your physician. I had this occur when I was prescribed this cream for a wound. My dr. said my body was rejecting the silver and referred to this as an allergy type response. He switched me to a different treatment. 9 years later I still have an ugly gray-brown discoloration to the skin where the yellow discharge collected under the dressing each day. I used it for 7 days before I told my dr. Silly me!
- Silvadene Information for Consumers
- Silvadene Information for Healthcare Professionals (includes dosage details)
- Side Effects of Silvadene (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently finished a 5 night treatment of metronidazole vaginal gel and now I am experiencing big clumps of thick, white, gel-like excretions. I ...
1 answer • 30 Aug 2012
I treated my yest infection on Monday night symptoms are getting better but I still have thick disc?
Discharge is this normal
1 answer • 7 Mar 2014
After using Monistat 1 a yellowish green clump of discharge came out is this the capsule coming out?
In another form/color? I had also previously thought it was bacteria vaginosis and treated it with metrodizedgel which turned a once thick clumpy ...
1 answer • 18 Mar 2014
Uncomfortable in the vaginal area. No fever or chills. No frequent urge to go but it burns a little when I pee. I have my period so I can't tell ...
1 answer • 26 Nov 2014